# SDR EIA20011165

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U105357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 480 STRINGER 14L FRAME WEB CRACKED.  BS 480 FRAE WEB FROM STRINGER 0 TO STRINGER 16L REPLACED PER EO 53-747-1143-91 REV E AND DWG 624U0003 SH 24H.  (M)
